Loading [MathJax]/extensions/tex2jax.js
  1. 2020

  2. Veröffentlicht

    The bounded height conjecture for semiabelian varieties

    Kühne, L., 2020, in: Compositio Mathematica. S. 1405-1456 52 S.

    Publikation: Beitrag in FachzeitschriftArtikelForschungPeer-Review

  3. 2019

  4. Veröffentlicht

    On the Tits cone of a Weyl groupoid

    Cuntz, M., Mühlherr, B. & Weigel, C. J., 2 Dez. 2019, in: Communications in algebra. 47, 12, S. 5261-5285 25 S.

    Publikation: Beitrag in FachzeitschriftArtikelForschungPeer-Review

  5. Veröffentlicht

    Toeplitz Operators on Pluriharmonic Function Spaces: Deformation Quantization and Spectral Theory

    Fulsche, R., 1 Okt. 2019, in: Integral Equations and Operator Theory. 91, 5, 26 S., 40.

    Publikation: Beitrag in FachzeitschriftArtikelForschungPeer-Review

  6. Veröffentlicht

    Q_l-cohomology projective planes and Enriques surfaces in characteristic two

    Schütt, M., 26 Juni 2019, in: Epijournal de Geometrie Algebrique. 3, 24 S., 10.

    Publikation: Beitrag in FachzeitschriftArtikelForschungPeer-Review

  7. Veröffentlicht

    Enlarged mixed Shimura varieties, bi-algebraic system and some Ax type transcendental results

    Gao, Z., 27 Mai 2019, in: Forum of Mathematics, Sigma. 7, 65 S., e16.

    Publikation: Beitrag in FachzeitschriftArtikelForschungPeer-Review

  8. Elektronisch veröffentlicht (E-Pub)

    Approximation diophantienne et distribution locale sur une surface torique

    Huang, Z., 26 Apr. 2019, (Elektronisch veröffentlicht (E-Pub)) in: Acta arithmetica. 189, 1, S. 1-94 94 S.

    Publikation: Beitrag in FachzeitschriftArtikelForschungPeer-Review

  9. Veröffentlicht

    Frieze patterns over integers and other subsets of the complex numbers

    Cuntz, M. & Holm, T., 27 März 2019, in: Journal of Combinatorial Algebra. 3, 2, S. 153-188 36 S.

    Publikation: Beitrag in FachzeitschriftArtikelForschungPeer-Review

  10. Extern

    Landau’s theorem for π-blocks of π-separable groups

    Sambale, B., 2019, in: Advances in Group Theory and Applications. 8, S. 103-115 13 S.

    Publikation: Beitrag in FachzeitschriftArtikelForschungPeer-Review

  11. Extern

    P-functor versions of the Nakajima operators

    Krug, A., 2019, in: Algebraic Geometry. 6, 6, S. 678-715 38 S.

    Publikation: Beitrag in FachzeitschriftArtikelForschungPeer-Review

  12. Extern

    The construction problem for hodge numbers modulo an integer

    Paulsen, M. & Schreieder, S., 2019, in: Algebra and Number Theory. 13, 10, S. 2427-2434 8 S.

    Publikation: Beitrag in FachzeitschriftArtikelForschungPeer-Review

  13. 2018

  14. Veröffentlicht

    Categories of Locally Hypercompact Spaces and Quasicontinuous Posets

    Erné, M., 9 Dez. 2018, in: Applied categorical structures. 26, 5, S. 823-854 32 S.

    Publikation: Beitrag in FachzeitschriftArtikelForschungPeer-Review

  15. Veröffentlicht

    Navigating the Space of Symmetric CMC Surfaces

    Heller, L., Heller, S. & Schmitt, N., Nov. 2018, in: Journal of Differential Geometry. 110, 3, S. 413-455 43 S.

    Publikation: Beitrag in FachzeitschriftArtikelForschungPeer-Review

  16. Veröffentlicht

    The Face Structure and Geometry of Marked Order Polyhedra

    Pegel, C., Nov. 2018, in: Order. 35, 3, S. 467-488 22 S.

    Publikation: Beitrag in FachzeitschriftArtikelForschungPeer-Review

  17. Veröffentlicht

    On the complete integrability of the geodesic flow of pseudo-H-type Lie groups

    Bauer, W. & Tarama, D., 1 Okt. 2018, in: Analysis and mathematical physics. 8, 4, S. 493-520 28 S.

    Publikation: Beitrag in FachzeitschriftArtikelForschungPeer-Review

  18. Extern

    On a conjecture about Morita algebras

    Böhmler, B. & Marczinzik, R., 15 Aug. 2018, in: Journal of algebra. 508, S. 569-574 6 S.

    Publikation: Beitrag in FachzeitschriftArtikelForschungPeer-Review

  19. Veröffentlicht

    On subsequences of quiddity cycles and Nichols algebras

    Cuntz, M., 15 Mai 2018, in: Journal of algebra. 502, S. 315-327 13 S.

    Publikation: Beitrag in FachzeitschriftArtikelForschungPeer-Review

  20. Extern

    Quadric surface bundles over surfaces and stable rationality

    Schreieder, S., 13 Mai 2018, in: Algebra and Number Theory. 12, 2, S. 479-490 12 S.

    Publikation: Beitrag in FachzeitschriftArtikelForschungPeer-Review

  21. 2017

  22. Extern

    A counterexample to a conjecture of Wada

    Sambale, B., 1 Nov. 2017, in: Journal of algebra. 489, S. 582-585 4 S.

    Publikation: Beitrag in FachzeitschriftArtikelForschungPeer-Review

  23. Elektronisch veröffentlicht (E-Pub)

    (224) and (264) configurations of lines

    Cuntz, M. J., 8 Aug. 2017, (Elektronisch veröffentlicht (E-Pub)) in: Ars mathematica contemporanea. 14, 1, S. 157-163 7 S.

    Publikation: Beitrag in FachzeitschriftArtikelForschungPeer-Review

  24. Veröffentlicht

    On the number of non-zero character values in generalized blocks of symmetric groups

    Morotti, L., 21 Juni 2017, in: Journal of algebraic combinatorics. 47, 2, S. 233-239 7 S.

    Publikation: Beitrag in FachzeitschriftArtikelForschungPeer-Review